MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead
Model Number 7742
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported right ventricular (rv) lead was surgically abandoned due to loss of capture which was confirmed via threshold testing.A new lead was implanted.No additional adverse patient effects were reported.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602049
Report Number2124215-2026-47079
Device Sequence Number10710651
Product Code NVN
UDI-Device Identifier00802526523489
UDI-Public(01)00802526523489(17)190816
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2019
Device Model Number7742
Device Catalogue Number7742
Device Lot Number758986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale